Reviews Decongestant Handkerchief For Allergy Relief

2 Pack Combo Afrin No Drip Severe Congestion 12 Hours Relief Nasal Decongestant Bottle of 2/3 Oz

  • One two-pack box of 15 mL Afrin No Drip Severe Congestion Maximum Strength 12 Hour Nasal Congestion Relief Spray.
  • Maximum strength nasal spray with menthol for instant nasal and sinus congestion relief.
  • No drip nasal spray allows easier breathing through the nose without dripping down your nose or throat. Health Concern: Nasal Congestion Allergy.
  • 12 hour nasal decongestant provides severe nasal congestion allergy relief.
  • Easy-to-use Afrin nasal decongestant pump mist form delivers instant relief.
Check Stock

Perrigo 12 Hour Original Nasal Spray 1 Fl Oz. Qty 4 Pack Compare to Afrin

  • MULTI-SYMPTOM RELIEF: Rite Aid Sinus Congestion & Pain Relief relieves headache, nasal congestion, sinus congestion, and sinus pressure. Compare Rite Aid’s Daytime rapid release gelcaps to the active ingredients in Tylenol Sinus + Headache Day..
  • DAYTIME NON-DROWSY FORMULA: With Rite Aid allergy and cold medicine for adults, you’ll feel relief from symptoms associated with hay fever or other respiratory allergies, and the common cold— formulated without ingredients that may cause drowsiness..
  • FEVER, PAIN RELIEVER + NASAL DECONGESTANT: The Acetaminophen 325 mg & Phenylephrine HCI 5 mg in each gelcap temporarily relieves minor aches and pains, headache, sore throat and fever. While our nasal decongestant reduces sinus congestion and pressure..
  • RAPID RELEASE GELCAPS: Rite Aid’s Rite Aid Sinus Congestion & Pain Relief cold and allergy medicine for adults is designed to quickly release and relieve your symptoms offering you fast sinus relief, nasal congestion relief, and allergy relief..
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose us first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice..
Check Stock

Afrin No Drip Severe Congestion Maximum Strength 12 Hour Nasal Congestion Relief Spray - 0.5 Fl Oz Bottles - 2 Count Pack of 1

  • One two-pack box of 15 mL Afrin No Drip Severe Congestion Maximum Strength 12 Hour Nasal Congestion Relief Spray.
  • Maximum strength nasal spray with menthol for instant nasal and sinus congestion relief.
  • No drip nasal spray allows easier breathing through the nose without dripping down your nose or throat. Health Concern: Nasal Congestion Allergy.
  • 12 hour nasal decongestant provides severe nasal congestion allergy relief.
  • Easy-to-use Afrin nasal decongestant pump mist form delivers instant relief.
Check Stock

Flonase Children's Allergy Relief Nasal Spray, 72 sprays

  • One 72-spray bottle of Flonase Children's Allergy Relief Nasal Spray, relieves kids' worst allergy symptoms in an easy to use bottle.
  • Children's Flonase contains the number 1 pediatrician prescribed allergy medicine (based on the cumulative IMS prescription data 2009-April 2016).
  • Unlike most allergy medicines, Children's Flonase nasal spray relieves runny nose, sneezing, itchy nose, itchy eyes, watery eyes and nasal congestion (vs. single-ingredient antihistamines which do not contain a nasal decongestant)(1).
  • Children's allergy medicine with a non drowsy formula that gives kids relief against all their nasal allergy symptoms to keep them energized and focused throughout the day.
  • Just one dose per day provides 24 hours of prescription strength, non drowsy allergy medicine for indoor and outdoor, year-round and seasonal allergy relief.
  • 24 hour allergy medicine that delivers prescription-strength relief all day and night.
  • Use up to two sprays in each nostril daily for all day allergy relief for children 4 to 11 years old.
Check Stock

Rite Aid Non-Drowsy Daytime Sinus Congestion & Pain Relief, Rapid Release Gelcaps - 24 Count | Nasal Decongestant | Cold Medicine for Adults | Allergy Medication | Allergy Relief | Sinus Relief

  • MULTI-SYMPTOM RELIEF: Rite Aid Sinus Congestion & Pain Relief relieves headache, nasal congestion, sinus congestion, and sinus pressure. Compare Rite Aid’s Daytime rapid release gelcaps to the active ingredients in Tylenol Sinus + Headache Day..
  • DAYTIME NON-DROWSY FORMULA: With Rite Aid allergy and cold medicine for adults, you’ll feel relief from symptoms associated with hay fever or other respiratory allergies, and the common cold— formulated without ingredients that may cause drowsiness..
  • FEVER, PAIN RELIEVER + NASAL DECONGESTANT: The Acetaminophen 325 mg & Phenylephrine HCI 5 mg in each gelcap temporarily relieves minor aches and pains, headache, sore throat and fever. While our nasal decongestant reduces sinus congestion and pressure..
  • RAPID RELEASE GELCAPS: Rite Aid’s Rite Aid Sinus Congestion & Pain Relief cold and allergy medicine for adults is designed to quickly release and relieve your symptoms offering you fast sinus relief, nasal congestion relief, and allergy relief..
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose us first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice..
Check Stock

Flonase Sensimist Allergy Relief Nasal Spray Non Drowsy Allergy Medication, Gentle Mist - 60 Sprays

  • One 60-spray bottle of Flonase Sensimist Allergy Relief Nasal Spray Non Drowsy Allergy Medication, gentle mist that relieves even the worst seasonal, year-round, indoor and outdoor allergies.
  • Unlike most allergy pills, Flonase Sensimist is a multi-symptom 24 hour allergy medicine providing powerful nasal congestion, sneezing, itchy nose, itchy eyes, watery eyes and runny nose relief.
  • Allergy nasal spray delivered as a fine, gentle mist with no aftertaste, no odor and virtually no dripping.
  • Nasal decongestant allergy medication for indoor, outdoor, year round and seasonal allergy relief.
  • Ergonomically designed bottle with a mini nozzle delivers an ultra-fine lightweight mist you’ll barely feel.
Check Stock

Mucinex Sinus-Max Severe Nasal Congestion Relief Sinus & Allergy Nasal Spray, 0.75 Fl Oz

  • SINUS and ALLERGY RELIEF: Mucinex Sinus-Max Severe Nasal Congestion Relief helps relieve nasal congestion, sinus congestion and sinus pressure.
  • TRUSTED COLD BRAND: Cold brand doctors trust.
  • NASAL DECONGESTANT: Contains Oxymetazoline HCl, a topical nasal decongestant.
  • FAST ACTING RELIEF: Targeted Nasal Congestion relief due to allergies.
  • DOSING: Offers fast and long-lasting nasal congestion relief up to 12 hours.
Check Stock

Flonase Sensimist Allergy Relief Nasal Spray Non Drowsy Allergy Medication, Gentle Mist - 120 Sprays

  • One 120-spray bottle of Flonase Sensimist Allergy Relief Nasal Spray Non Drowsy Allergy Medication, gentle mist that relieves even the worst seasonal, year-round, indoor and outdoor allergies.
  • Unlike most allergy pills, Flonase Sensimist is a multi-symptom 24 hour allergy medicine providing powerful nasal congestion, sneezing, itchy nose, itchy eyes, watery eyes and runny nose relief.
  • Allergy nasal spray delivered as a fine, gentle mist with no aftertaste, no odor and virtually no dripping.
  • Nasal decongestant allergy medication for indoor, outdoor, year round and seasonal allergy relief.
  • Ergonomically designed bottle with a mini nozzle delivers an ultra-fine lightweight mist you'll barely feel.
Check Stock

Flonase Sensimist Allergy Relief Nasal Spray for Children, 24 Hour Non Drowsy Allergy Medicine - 60 Gentle Sprays

  • One 60-spray bottle of Flonase Sensimist Allergy Relief Spray, with a kid-friendly gentle mist they will barely feel.
  • Children's allergy medicine that relieves kids' worst allergy symptoms (vs. single-ingredient antihistamines which do not include a nasal decongestant).
  • Unlike most allergy medicines, Children's Flonase Sensimist provides all day sneezing, itchy nose, itchy eyes, watery eyes and runny nose relief, plus relief of nasal congestion.
  • Bottle is ergonomically designed to fit kids noses and deliver an ultrafine, gentle allergy mist with no aftertaste, no odor and virtually no dripping, to make administration easy and hassle-free.
  • Non drowsy allergy relief formula that gives kids more complete relief against all their allergy symptoms to keep them energized and focused throughout the day.
Check Stock

Blidece Women s Lace Up Boned Bustier Corset Top Sexy Lingerie Sets Glod Satin Waist Cincher M

  • 4 HOUR RELIEF: Rite Aid’s Sinus & Allergy Relief PE tablets offer temporary relief for up to 4 hours from sinus pressure & congestion, sneezing,....
  • MULTI-SYMPTOM RELIEF: Get the same active ingredients as the national brand, Rite Aid Maximum Strength Sinus & Allergy Relief PE contains....
  • ANTIHISTAMINE + NASAL DECONGESTANT: With Rite Aid allergy and congestion relief tablets, temporarily calm symptoms from allergies, the common cold,....
  • CONTROL INDOOR & OUTDOOR ALLERGIES: Allergies don’t stand a chance against Rite Aid’s allergy and cold medicine for adults. Whether it’s pet....
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose us first for your everyday health and wellness needs. Our mission is to improve the health....
Check Stock

Mucinex Mucinex Severe Nasal Congestion Relief Clear & Cool Nasal Spray Cooling Menthol Flavor Pack Of 3 3/4 Fl Ounce

  • SINUS & ALLERGY RELIEF: Mucinex Sinus-Max Severe Nasal Congestion Relief helps relieve nasal congestion, sinus congestion and sinus pressure.
  • # 1 TRUSTED COLD BRAND: #1 Cold brand doctors trust*.
  • COOLING MENTHOL BURST: With an instant cooling menthol burst.
  • NASAL DECONGESTANT: Contains Oxymetazoline HCl, a topical nasal decongestant.
  • FAST ACTING RELIEF: Targeted Nasal Congestion relief.
Check Stock

Pack of 10 - Equate Suphedrine PE Sinus & Allergy Antihistamine/Nasal Decongestant Tablets, 24 ct

  • 4 HOUR RELIEF: Rite Aid’s Sinus & Allergy Relief PE tablets offer temporary relief for up to 4 hours from sinus pressure & congestion, sneezing, itchy, watery eyes, and runny nose. This allergy medicine calms hay fever or other respiratory allergies..
  • MULTI-SYMPTOM RELIEF: Get the same active ingredients as the national brand, Rite Aid Maximum Strength Sinus & Allergy Relief PE contains Chlorpheniramine Maleate 4mg & Phenylephrine HCI 10mg compared to top brands.
  • ANTIHISTAMINE + NASAL DECONGESTANT: With Rite Aid allergy and congestion relief tablets, temporarily calm symptoms from allergies, the common cold, and hay fever for adults and children 12 years of age and older..
  • CONTROL INDOOR & OUTDOOR ALLERGIES: Allergies don’t stand a chance against Rite Aid’s allergy and cold medicine for adults. Whether it’s pet dander or dust indoors or blooming grass and trees outside, Rite Aid will keep your allergies under control..
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose us first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice..
Check Stock

Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct

  • 36-count of Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion.
  • Each coated tablet contains 10 milligrams of phenylephrine HCl, a nasal decongestant that provides non-drowsy symptom relief.
  • The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies.
  • This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms.
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief.
Check Stock